# SDR CA080819011

- Difficulty date: August 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 29,182 hours
- Engine: Garrtt TPE3311
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 8943825
- Condition: Fractured
- Location: Lt Engine Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE HAD BROKEN AT WELDMENT THAT ATTACHES THE TUBE TO THE FLANGE THAT BOLTS IT TO THE ENGINE BLEED.  AIR PORT WAS CRACKED 90% OF THE WAY AROUND WELD.  THIS CAUSED THE ENGINE TO NOT REACH TARGET TORQUES UNLESS WATER METH WAS USED.  UNIT WAS REPLACED AND ACFT RETURNED TO SERVICE.
